Stable Results and Relative Normalisation

Glauert, J. R. W., Kennaway, J. R. and Khasidashvili, Z. (2000) Stable Results and Relative Normalisation. Journal of Logic and Computation, 10 (3). pp. 323-348. ISSN 0955-792X

Full text not available from this repository. (Request a copy)


In orthogonal expression reduction systems, a common generalization of term rewriting and ?-calculus, we extend the concepts of normalization and needed reduction by considering, instead of the set of normal forms, a set S of 'results'. When S satisfies some simple axioms which we call stability, we prove the corresponding generalizations of some fundamental theorems: the existence of needed redexes, that needed reduction is normalizing, the existence of minimal normalizing reductions, and the optimality theorem.

Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
UEA Research Groups: Faculty of Science > Research Groups > Computer Graphics (former - to 2018)
Faculty of Science > Research Groups > Interactive Graphics and Audio
Depositing User: Vishal Gautam
Date Deposited: 09 Mar 2011 08:17
Last Modified: 16 Jun 2023 10:30
DOI: 10.1093/logcom/10.3.323

Actions (login required)

View Item View Item